# SDR DALA2025040102418

- Difficulty date: March 8, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 75,763 hours, 28,794 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 019801999
- Condition: Inoperative
- Location: Lt Fuel Boost
- Part time: 35,642 hours, 14,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3756 -DIV- DIVERTED TO IND DUE TO RT CENTER BOOST PUMP INOP WHILE LT CENTER BOOST PUMP ALREADY ON MEL. CORRECTIVE ACTION: APPLIED MEL FOR BOTH CENTER BOOST PUMPS AND ADDED FUEL. CONTINUED TO ATL. SUBSEQUENTLY REPLACED LT AND RT CENTER UFIS.
